# SDR SWIA202157489

- Difficulty date: March 3, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS605 FRAME OUTER FLANGES CRACKED IMMEDIATELY ABOVE & BELOW STGR9L.     (C-CHECK RO 4/12/2021)    REPAIRED DAMAGE BY CUTTING OUT CRACK IAW REO 601R-53-61-5214 REV -A DATED 2016-11-04. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE OF +0.8LBS ADDED. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
